MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7576550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding screws used in transforaminal lu mbar interbody fusion therapy detected in mri.It was reported that the screws broke.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50911052
Report Number2647346-2026-00544
Device Sequence Number12206917
Product Code KWP
UDI-Device Identifier00885074031170
UDI-Public(01)00885074031170(11)251031(10)H6100874
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K032265
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7576550
Device Catalogue Number7576550
Device Lot NumberH6100874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale